# SDR AUS20030877

- Difficulty date: August 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: B2243
- Condition: Bent
- Location: Tail Rotor
- Part time: 294 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT BENT.
